Alert archive / Idaho / Winter Storm Warnings in 2013

Winter Storm Warning 3, NWS Pocatello, ID

February 19, 2013

NWS Pocatello, ID issued this winter storm warning at Feb 19, 2013, 1:52 PM MST. It took effect at Feb 19, 2013, 6:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2013, 1:52 PM MST (20:52 UTC)
In effect from
Feb 19, 2013, 6:00 PM MST
Expired
Feb 20, 2013, 11:45 AM MST
In force
18 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WWUS45 KPIH 192053
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
152 PM MST TUE FEB 19 2013

IDZ022-201100-
/O.UPG.KPIH.WW.Y.0006.130220T0000Z-130221T0000Z/
/O.NEW.KPIH.WS.W.0003.130220T0100Z-130220T1900Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE LOCATIONS OF...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT
152 PM MST TUE FEB 19 2013

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO NOON MST WEDNESDAY. THE WINTER WEATHER ADVISORY IS NO
LONGER IN EFFECT.

* TIMING...6 PM TONIGHT THROUGH NOON WEDNESDAY.

* SNOW AMOUNTS...6 TO 12 INCHES IN THE MOUNTAINS ABOVE 6000 FEET.
  2 TO 5 INCHES IN THE VALLEYS BELOW 6000 FEET.

* MAIN IMPACT...SNOW AND BLOWING SNOW WILL IMPACT TRAVEL ALONG
  INTERSTATE 84 FROM BURLEY TO HOLBROOK JUNCTION.

* LOCATIONS INCLUDE...OAKLEY...CONNOR SUMMIT...CITY OF ROCKS AND 
  SWEETZER SUMMIT. 

* OTHER IMPACTS...WEST WINDS 15 TO 25 MPH WEDNESDAY AFTERNOON WILL
  PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY ALONG
  INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. BREEZY WINDS WILL PRODUCE AREAS OF BLOWING
AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

&&

$$

IDZ020-032-201100-
/O.EXB.KPIH.WW.Y.0006.130220T0100Z-130220T1900Z/
UPPER SNAKE RIVER PLAIN-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...CRATERS OF THE MOON...INL COMPLEX...
ARCO
152 PM MST TUE FEB 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
NOON MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY.

* TIMING...6 PM TONIGHT THROUGH NOON WEDNESDAY.

* SNOW AMOUNTS...2 TO 4 INCHES...PRIMARILY IN BUTTE COUNTY...FROM
  CRATERS OF THE MOON THROUGH HOWE.

* LOCATIONS INCLUDE...CRATERS OF THE MOON...ARCO...HOWE

* OTHER IMPACTS...BREEZY WEST WINDS OF 15 TO 25 MPH WEDNESDAY
  AFTERNOON WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE
PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

&&

$$

IDZ017-201100-
/O.EXT.KPIH.WW.Y.0006.130220T0100Z-130220T1900Z/
EASTERN MAGIC VALLEY-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT
152 PM MST TUE FEB 19 2013

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING
TO NOON MST WEDNESDAY...

THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN
EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY.

* TIMING...6 PM TONIGHT THROUGH NOON WEDNESDAY.

* SNOW AMOUNTS...2 TO 4 INCHES.

* LOCATIONS INCLUDE...BURLEY...RUPERT...MINIDOKA.

* OTHER IMPACTS...BREEZY WEST WINDS OF 15 TO 25 MPH WEDNESDAY
  AFTERNOON PRODUCING AREAS OF BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE
PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
159 
WWUS45 KPIH 200958
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
258 AM MST WED FEB 20 2013

IDZ022-201900-
/O.CON.KPIH.WS.W.0003.000000T0000Z-130220T1900Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE LOCATIONS OF...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT
258 AM MST WED FEB 20 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A WINTER STORM WARNING FOR HEAVY SNOW AND LOCALIZED BLOWING SNOW REMAINS
IN EFFECT UNTIL NOON MST TODAY.

* TIMING...THROUGH NOON WEDNESDAY.

* SNOW AMOUNTS...6 TO 8 INCHES IN THE MOUNTAINS ABOVE 6000
  FEET...WITH UP TO 4 INCHES BELOW THAT ELEVATION. 

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH HIGHER GUSTS. 

* LOCATIONS INCLUDE...OAKLEY...CONNOR SUMMIT...CITY OF ROCKS 
  AND SWEETZER SUMMIT. 

* IMPACTS...SNOW COMBINED WITH GUSTY WINDS WILL PRODUCE AREAS OF
  BLOWING AND DRIFTING SNOW...ESPECIALLY ALONG INTERSTATE 84 FROM
  THE 86 JUNCTION TO THE UTAH BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. BREEZY WINDS WILL PRODUCE AREAS OF BLOWING
AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

&&

$$

IDZ017-020-032-201900-
/O.CON.KPIH.WW.Y.0006.000000T0000Z-130220T1900Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...
CRATERS OF THE MOON...INL COMPLEX...ARCO
258 AM MST WED FEB 20 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
TODAY...

A WINTER WEATHER ADVISORY FOR SNOW AND LOCALIZED BLOWING SNOW REMAINS
IN EFFECT UNTIL NOON MST TODAY.

* TIMING...THROUGH NOON WEDNESDAY.

* SNOW AMOUNTS...1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS. 

* WINDS...WEST TO NORTHWEST 10 TO 20 MPH WITH HIGHER GUSTS. 

* LOCATIONS INCLUDE...BURLEY...MINIDOKA...CRATERS OF THE
  MOON...THE INL COMPLEX...ARCO AND HOWE. 

* IMPACTS...SNOW COMBINED WITH GUSTY WINDS WILL PRODUCE AREAS OF
  BLOWING AND DRIFTING SNOW. THIS WILL AFFECT SOME TRAVEL ALONG
  U-S 20...26 AND 93 AS WELL STATE HIGHWAY 24. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE
PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
987 
WWUS45 KPIH 201845
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1145 AM MST WED FEB 20 2013

IDZ022-201945-
/O.CAN.KPIH.WS.W.0003.000000T0000Z-130220T1900Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE LOCATIONS OF...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT
1145 AM MST WED FEB 20 2013

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW HAS BEGUN TO TAPER OFF ACROSS THE SOUTH CENTRAL HIGHLANDS
WHERE 3 TO 5 INCHES OF ACCUMULATION WERE RECORDED OVERNIGHT. THE THREAT OF
MODERATE TO HEAVY SNOWFALL HAS ENDED...THUS THE WINTER STORM
WARNING HAS BEEN CANCELLED.

$$

IDZ017-020-032-201945-
/O.CAN.KPIH.WW.Y.0006.000000T0000Z-130220T1900Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...
CRATERS OF THE MOON...INL COMPLEX...ARCO
1145 AM MST WED FEB 20 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW HAS BEGUN TO TAPER OFF ACROSS THE EASTERN MAGIC
VALLEY...ARCO...AND CRATERS OF THE MOON AREA WHERE 1 TO 3 INCHES
OF ACCUMULATION WERE RECORDED OVERNIGHT. THE THREAT OF ADVERSE
CONDITIONS HAS ENDED...THUS THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

$$

HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 3:18 AM MST, 10 hours 34 minutes earlier.

Area forecast discussion, Feb 19, 3:18 AM MST, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
318 AM MST TUE FEB 19 2013

.SHORT TERM...TONIGHT THROUGH THURSDAY. AS ADVERTISED...THE STORM
SYSTEM MOVING INTO THE WEST IS UNDERGOING A SPLIT. THE SOUTHERN
END IS EXPECTED TO DIVE TOWARD VEGAS THEN TOWARD COLORADO AND NEW
MEXICO THROUGH EARLY THURSDAY. THIS LEAVES US WITH A RATHER
COMPLEX FORECAST HERE IN EASTERN IDAHO. FOR MOST OF TODAY...THE
SITUATION SEEMS RATHER STRAIGHTFORWARD. WE WILL SEE SNOW
DEVELOPING THIS MORNING ACROSS THE CENTRAL MOUNTAINS FROM AROUND
STANLEY THROUGH HAILEY...WITH THE AREA OF RAIN AND SNOW EXPANDING
EASTWARD THIS AFTERNOON TO GENERALLY WEST OF A LINE FROM ISLAND
PARK TO HOLBROOK. THE HIGHEST CHANCES FOR PRECIPITATION WILL BE
ACROSS PORTIONS OF THE CENTRAL MOUNTAINS AND SOUTH CENTRAL
HIGHLANDS DURING THIS PERIOD. THE CENTRAL MOUNTAINS WILL SHOULD
SEE A QUICK INCH OR TWO OF SNOW TODAY...WITH LIGHT AMOUNTS OF RAIN
AND SNOW ELSEWHERE IN THE AREA DESCRIBED. GUSTY WINDS THIS MORNING
WILL SLOWLY SUBSIDE AS THE DAY WEARS ON. BEYOND THIS
PERIOD...THINGS GET VERY TRICKY.

FOR TONIGHT...MOISTURE WILL SLOWLY SPREAD EASTWARD AND SHOULD BE
ALL SNOW AFTER MIDNIGHT. THE FOCUS WILL SHIFT TO THE SOUTHERN
MOUNTAINS AND ALSO PORTIONS OF THE SNAKE PLAIN AND MAGIC
VALLEY...WITH THE LATTER TWO AREAS BEING VERY TROUBLESOME. THE
EASY PART OF THE FORECAST FOR OVERNIGHT WILL BE SNOWFALL ACROSS
THE SOUTH ESPECIALLY ACROSS THE SOUTH CENTRAL HIGHLANDS. THE
MODELS ARE CONSISTENT ON SHOWING A BAND OF SNOW FORMING ALONG AN
INVERTED TROUGH GENERALLY ALONG AND WEST OF A LINE FROM IDAHO
FALLS AND POCATELLO. HOWEVER...THERE IS NOT AGREEMENT ON HOW THIS
FEATURE WOULD BEHAVE OVERNIGHT. SOME MODELS WANT TO KEEP IT
STATIONARY AND OTHERS WANT TO SHOW IT DRIFTING WEST A BIT.
WHEREVER THIS BAND SETS UP...THERE SHOULD BE A QUICK INCH OR SO OF
SNOW. RIGHT NOW...WE ARE SHOWING THIS BAND OF SNOW GENERALLY
BETWEEN BURLEY TO THE ARCO DESERT AND THE INTERSTATE 15 CORRIDOR.
ON WEDNESDAY AND WEDNESDAY NIGHT...WE SHOULD SEE THE FOCUS OF SNOWFALL
SHIFTING TO PRETTY MUCH THE SOUTHERN AND SOUTHEASTERN MOUNTAINS.
THERE APPEARS TO BE ALSO SOME ADDITIONAL UPSLOPE SNOW ALONG THE
INTERSTATE CORRIDORS BY WEDNESDAY NIGHT FROM NEAR BURLEY TO ALMOST
IDAHO FALLS. WINDS WILL BE GUSTY AT TIMES...ESPECIALLY LATER
WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL LIKELY PRODUCE SOME
BLOWING AND DRIFTING SNOW...WITH THE MAIN IMPACTS FROM THIS ASPECT
BEING FELT ACROSS THE SOUTHERN MOUNTAINS. THE ONLY AREA WE ARE
CONFIDENT ENOUGH FOR HEADLINES THIS MORNING ARE ACROSS PORTIONS OF
THE SOUTH CENTRAL HIGHLANDS...GENERALLY IN THE AREA OF I-84 AND
POINTS WEST. WE WILL ISSUE A WINTER WEATHER ADVISORY BEGINNING AT
5PM TODAY AND LASTING THROUGH AT LEAST 5PM WEDNESDAY. ADDITIONAL
HEADLINES WILL PROBABLY BE NEEDED FOR OTHER PORTIONS OF THE
SOUTHERN MOUNTAINS...BUT WE WILL LET THE DAY SHIFT TAKE A LOOK TO
SEE WHAT NEEDS TO BE DONE. SNOW WILL BECOME MORE SPOTTY ON
THURSDAY WITH THE BEST COVERAGE CONTINUING ACROSS THE SOUTHEAST
CORNER. GUSTY WINDS WILL LINGER...BUT SLOWLY DECREASE DURING THE
DAY. EXPECT TEMPERATURES FOR MIDWEEK TO BE CLOSE TO A LITTLE BIT
BELOW AVERAGE.  KEYES

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

EUROPEAN IS 6 TO 12 HOURS SLOWER THAN THE GFS WITH THE TIMING OF THE
NEXT SYSTEM LATE NEXT WEEK. OTHERWISE THE TWO MODELS ARE STILL
SIMILAR. EXPECT A TRANSITORY RIDGE OVER THE AREA THURSDAY NIGHT INTO
FRIDAY. FRIDAY NIGHT OR MORE LIKELY SATURDAY NOW...EXPECT A STRONG
COLD FRONT TO ARRIVE. BOTH MODELS SHOW A QUICK BURST OF SNOW
ACCOMPANYING THE FRONT. THINK ACCUMULATIONS MAY REMAIN BELOW
ADVISORY LEVEL BECAUSE THE SNOW WILL MOVE THROUGH THE AREA
RELATIVELY QUICKLY. HOWEVER BLOWING AND DRIFTING SNOW IS LIKELY
BECAUSE GUSTY WINDS ARE ALSO LIKELY ON SATURDAY. THIS MAY PUSH SOME
AREAS INTO ADVISORY LEVELS. NOTICEABLY COLDER AIR WORKS INTO THE
AREA FOR SUNDAY AND EARLY NEXT WEEK. SOME LINGERING SNOW SHOWERS ARE
POSSIBLE FOR THE MOUNTAINS AND HIGHLANDS SUNDAY THROUGH TUESDAY.

VALLE

&&

.AVIATION...SNOW SHOWERS WILL MOVE INTO THE CENTRAL MOUNTAINS TODAY
WHICH COULD CAUSE RESTRICTIONS AT TIMES TODAY FOR KSUN. SNOW SHOWERS
ARE POSSIBLE IN THE SNAKE PLAIN TONIGHT WHICH COULD PRODUCE
RESTRICTIONS. BEST CHANCES FOR SNOW EXIST IN THE LOWER SNAKE PLAIN
TONIGHT AND KBYI STANDS THE BEST CHANCE FOR RESTRICTIONS.

VALLE

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM MST
WEDNESDAY IDZ022.

&&
Hazardous weather outlook, Feb 19, 4:10 AM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
410 AM MST TUE FEB 19 2013

IDZ017>025-031-032-201115-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
410 AM MST TUE FEB 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

MOUNTAIN SNOW AND A MIX FOR THE LOWER ELEVATIONS WILL SPREAD
EASTWARD TODAY AND COVER MOST OF EASTERN IDAHO BY TONIGHT. WE WILL
SHOULD SEE ALL SNOW TONIGHT. A QUICK INCH OR TWO OF SNOW IS
EXPECTED ACROSS THE CENTRAL MOUNTAINS TODAY...WITH THE FOCUS FOR
SNOWFALL QUICKLY SHIFTING TO THE SOUTHERN MOUNTAINS AND PORTIONS
OF THE SNAKE PLAIN/MAGIC VALLEY.

A QUICK INCH OF SNOW...MAYBE 2 IS POSSIBLE ACROSS PORTIONS OF THE
LOWER SNAKE PLAIN AND MAGIC VALLEY AS A BAND OF SNOW DEVELOPS AND
LINGERS TONIGHT. UP TO 4 INCHES IS POSSIBLE ACROSS THE SOUTH
CENTRAL HIGHLANDS. THE REST OF EASTERN IDAHO WILL SEE AN INCH OR
LESS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW WILL CONTINUE THROUGH WEDNESDAY NIGHT...WITH THE MAIN FOCUS
ACROSS THE SOUTHERN/SOUTHEASTERN MOUNTAINS AND THE INTERSTATE
CORRIDORS ACROSS THE SNAKE PLAIN FROM BURLEY TO NEAR IDAHO FALLS.
WINDS WILL INCREASE ON WEDNESDAY WITH SUSTAINED SPEEDS OF UP 15
MPH COMMON IN MANY AREAS...WITH 15-25 MPH COMMON ACROSS THE SOUTH.
A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5PM TODAY TO 5 PM
WEDNESDAY FOR PORTIONS OF THE SOUTH CENTRAL HIGHLANDS.

SNOWFALL TOTALS FOR MOST AREAS THROUGH WEDNESDAY NIGHT WILL BE 1-3
INCHES. PORTIONS OF THE SOUTHERN/SOUTHEASTERN MOUNTAINS SHOULD SEE
UP TO 8 INCHES OF SNOW. THE GUSTY WINDS WILLS CREATE POCKETS OF
BLOWING AND DRIFTING SNOW.

A SIGNIFICANT WINTER STORM COULD ARRIVE BY FRIDAY NIGHT AND LAST
THROUGH THE WEEKEND. STRONG WINDS WILL ACCOMPANY THIS
EVENT...INCREASING THE LIKELIHOOD OF BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Feb 19, 7:59 AM MST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
759 AM MST TUE FEB 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     SNOW             SHOSHONE                42.94N 114.40W
02/19/2013  M1.0 INCH        LINCOLN            ID   DEPT OF HIGHWAYS

            ROAD REPORT FOR HIGHWAY 75 FROM GALENA SUMMIT TO ICE
            CAVES. GALENA SUMMIT HAS 1 INCH ON ROAD. FROM GALENA TO
            MILE POST 96, ROADS ARE CLEAR. SNOWSHOWER FROM MILE POST
            96 TO 90 WITH EAST WINDS BLOWING SNOW ACROSS ROADWAY.
            DEPTH IN SOME SPOTS 1/4 TO 1/2 INCH. CLEAR VISIBILITY
            LOOKING SOUTH TO TWIN FALLS.

&&

GWICKLUN

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:40 AM MSTWinter Weather AdvisoryPIH32 hr

Nearby

Winter Storm Warnings in Idaho, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.